Publication
Title
Catatonia in psychiatric classification
Author
Language
English
Source (journal)
The American journal of psychiatry. - Washington, D.C.
Publication
Washington, D.C. : 2004
ISSN
0002-953X
Volume/pages
161:12(2004), p. 2327-2328
ISI
000225503500035
Note
General: Letter to the editor
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 10.06.2017
To cite this reference